Posted 9/1/2007 4:25 PM (GMT -6)
the inj. actually lower my BP... maybe since the rise of your BP is because of pain, if the initrex works, making your pain decrease, it won't caues too much of a problem.
I don't know. Again, talk to your doctor about this.
Hope all is well,
ps: I live in Tennessee, and we are in drought/extremly high temps, and they are no good for my headaches. i can't really go outside in the heat, seems to trigger a h/a.
I had to have my first shot in like 2 months this week...I was sad. It was after my PT for whiplash, i think that had a lot to do with it too.
DX-Migraines:PCOS(should have seen this list before!!)
Meds; imitrex inj, stadol ns PRN severe h/a
ProzAC 40mg, Klonopin 1mg BID , Ambien 10mg
PRN, Pherergan, Actiq 600mcg(fentanyl suckers) for migraine breakthrough pain
Doing engergy medicine!!!!
May God give you a reason to smile today, an extra reason to laugh, and bring joy to your soul.